May  2020, 40(5): 2671-2685. doi: 10.3934/dcds.2020145

Multiple positive solutions for a Schrödinger logarithmic equation

1. 

Unidade Acadêmica de Matemática, Universidade Federal de Campina Grande, Campina Grande, PB, CEP:58429-900, Brazil

2. 

Department of Mathematics, East China University of Science and Technology, Shanghai 200237, China

* Corresponding author: Chao Ji

Received  May 2019 Revised  December 2019 Published  March 2020

Fund Project: C.O. Alves was partially supported by CNPq/Brazil 304804/2017-7 and C. Ji was partially supported by Shanghai Natural Science Foundation(18ZR1409100)

This article concerns with the existence of multiple positive solutions for the following logarithmic Schrödinger equation
$ \left\{ \begin{array}{lc} -{\epsilon}^2\Delta u+ V(x)u = u \log u^2, & \mbox{in} \quad \mathbb{R}^{N}, \\ u \in H^1(\mathbb{R}^{N}), & \; \\ \end{array} \right. $
where
$ \epsilon >0 $
,
$ N \geq 1 $
and
$ V $
is a continuous function with a global minimum. Using variational method, we prove that for small enough
$ \epsilon>0 $
, the "shape" of the graph of the function
$ V $
affects the number of nontrivial solutions.
Citation: Claudianor O. Alves, Chao Ji. Multiple positive solutions for a Schrödinger logarithmic equation. Discrete & Continuous Dynamical Systems - A, 2020, 40 (5) : 2671-2685. doi: 10.3934/dcds.2020145
References:
[1]

C. O. Alves and D. C. de Morais Filho, Existence of concentration of positive solutions for a Schrödinger logarithmic equation, Z. Angew. Math. Phys., 69 (2018), Art. 144, 22 pp. doi: 10.1007/s00033-018-1038-2.  Google Scholar

[2]

D. M. Cao and E. S. Noussair, Multiplicity of positive and nodal solutions for nonlinear elliptic problem in $\mathbb{R}^{N}$, Ann. Inst. Henri Poincaré, 13 (1996), 567-588.  doi: 10.1016/S0294-1449(16)30115-9.  Google Scholar

[3]

P. d'Avenia, E. Montefusco and M. Squassina, On the logarithmic Schrödinger equation, Commun. Contemp. Math., 16 (2014), 1350032, 15 pp. doi: 10.1142/S0219199713500326.  Google Scholar

[4]

P. d'AveniaM. Squassina and M. Zenari, Fractional logarithmic Schrödinger equations, Math. Methods Appl. Sci., 38 (2015), 5207-5216.  doi: 10.1002/mma.3449.  Google Scholar

[5]

M. Degiovanni and S. Zani, Multiple solutions of semilinear elliptic equations with one-sided growth conditions. Nonlinear operator theory, Math. Comput. Model., 32 (2000), 1377-1393.  doi: 10.1016/S0895-7177(00)00211-9.  Google Scholar

[6]

C. Ji and A. Szulkin, A logarithmic Schrödinger equation with asymptotic conditions on the potential, J. Math. Anal. Appl., 437 (2016), 241-254.  doi: 10.1016/j.jmaa.2015.11.071.  Google Scholar

[7]

E. H. Lieb and M. Loss, Analysis, 2nd Edition, Graduate Studies in Math. 14, American Mathematical Society, Providence, RI, 2001. doi: 10.1090/gsm/014.  Google Scholar

[8]

P.-L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case. Ⅱ, Ann. Inst. H. Poincaré Anal. Non Linéaire, 1 (1984), 223-283.  doi: 10.1016/S0294-1449(16)30422-X.  Google Scholar

[9]

M. Squassina and A. Szulkin, Multiple solution to logarithmic Schrödinger equations with periodic potential, Cal. Var. Partial Differential Equations, 54 (2015), 585-597.  doi: 10.1007/s00526-014-0796-8.  Google Scholar

[10]

M. Squassina and A. Szulkin, Multiple solution to logarithmic Schrödinger equations with periodic potential, Cal. Var. Partial Differential Equations, 54 (2015), 585–597, http://dx.doi.org/10.1007/s00526-017-1127-7. doi: 10.1007/s00526-014-0796-8.  Google Scholar

[11]

A. Szulkin, Minimax principles for lower semicontinuous functions and applications to nonlinear boundary value problems, Ann. Inst. H. Poincaré Anal. Non Linéaire, 3 (1986), 77-109.  doi: 10.1016/S0294-1449(16)30389-4.  Google Scholar

[12]

K. Tanaka and C. X. Zhang, Multi-bump solutions for logarithmic Schrödinger equations, Cal. Var. Partial Differential Equations, 56 (2017), Art. 33, 35 pp. doi: 10.1007/s00526-017-1122-z.  Google Scholar

[13]

M. Willem, Minimax Theorems, Progress in Nonlinear Differential Equations and their Applications, 24. Birkhäuser Boston, Inc., Boston, MA, 1996. doi: 10.1007/978-1-4612-4146-1.  Google Scholar

[14]

K. G. Zloshchastiev, Logarithmic nonlinearity in the theories of quantum gravity: Origin of time and observational consequences, Grav. Cosmol., 16 (2010), 288-297.  doi: 10.1134/S0202289310040067.  Google Scholar

show all references

References:
[1]

C. O. Alves and D. C. de Morais Filho, Existence of concentration of positive solutions for a Schrödinger logarithmic equation, Z. Angew. Math. Phys., 69 (2018), Art. 144, 22 pp. doi: 10.1007/s00033-018-1038-2.  Google Scholar

[2]

D. M. Cao and E. S. Noussair, Multiplicity of positive and nodal solutions for nonlinear elliptic problem in $\mathbb{R}^{N}$, Ann. Inst. Henri Poincaré, 13 (1996), 567-588.  doi: 10.1016/S0294-1449(16)30115-9.  Google Scholar

[3]

P. d'Avenia, E. Montefusco and M. Squassina, On the logarithmic Schrödinger equation, Commun. Contemp. Math., 16 (2014), 1350032, 15 pp. doi: 10.1142/S0219199713500326.  Google Scholar

[4]

P. d'AveniaM. Squassina and M. Zenari, Fractional logarithmic Schrödinger equations, Math. Methods Appl. Sci., 38 (2015), 5207-5216.  doi: 10.1002/mma.3449.  Google Scholar

[5]

M. Degiovanni and S. Zani, Multiple solutions of semilinear elliptic equations with one-sided growth conditions. Nonlinear operator theory, Math. Comput. Model., 32 (2000), 1377-1393.  doi: 10.1016/S0895-7177(00)00211-9.  Google Scholar

[6]

C. Ji and A. Szulkin, A logarithmic Schrödinger equation with asymptotic conditions on the potential, J. Math. Anal. Appl., 437 (2016), 241-254.  doi: 10.1016/j.jmaa.2015.11.071.  Google Scholar

[7]

E. H. Lieb and M. Loss, Analysis, 2nd Edition, Graduate Studies in Math. 14, American Mathematical Society, Providence, RI, 2001. doi: 10.1090/gsm/014.  Google Scholar

[8]

P.-L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case. Ⅱ, Ann. Inst. H. Poincaré Anal. Non Linéaire, 1 (1984), 223-283.  doi: 10.1016/S0294-1449(16)30422-X.  Google Scholar

[9]

M. Squassina and A. Szulkin, Multiple solution to logarithmic Schrödinger equations with periodic potential, Cal. Var. Partial Differential Equations, 54 (2015), 585-597.  doi: 10.1007/s00526-014-0796-8.  Google Scholar

[10]

M. Squassina and A. Szulkin, Multiple solution to logarithmic Schrödinger equations with periodic potential, Cal. Var. Partial Differential Equations, 54 (2015), 585–597, http://dx.doi.org/10.1007/s00526-017-1127-7. doi: 10.1007/s00526-014-0796-8.  Google Scholar

[11]

A. Szulkin, Minimax principles for lower semicontinuous functions and applications to nonlinear boundary value problems, Ann. Inst. H. Poincaré Anal. Non Linéaire, 3 (1986), 77-109.  doi: 10.1016/S0294-1449(16)30389-4.  Google Scholar

[12]

K. Tanaka and C. X. Zhang, Multi-bump solutions for logarithmic Schrödinger equations, Cal. Var. Partial Differential Equations, 56 (2017), Art. 33, 35 pp. doi: 10.1007/s00526-017-1122-z.  Google Scholar

[13]

M. Willem, Minimax Theorems, Progress in Nonlinear Differential Equations and their Applications, 24. Birkhäuser Boston, Inc., Boston, MA, 1996. doi: 10.1007/978-1-4612-4146-1.  Google Scholar

[14]

K. G. Zloshchastiev, Logarithmic nonlinearity in the theories of quantum gravity: Origin of time and observational consequences, Grav. Cosmol., 16 (2010), 288-297.  doi: 10.1134/S0202289310040067.  Google Scholar

[1]

Haoyu Li, Zhi-Qiang Wang. Multiple positive solutions for coupled Schrödinger equations with perturbations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020294

[2]

Xiyou Cheng, Zhitao Zhang. Structure of positive solutions to a class of Schrödinger systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020461

[3]

Zedong Yang, Guotao Wang, Ravi P. Agarwal, Haiyong Xu. Existence and nonexistence of entire positive radial solutions for a class of Schrödinger elliptic systems involving a nonlinear operator. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020436

[4]

Claudianor O. Alves, Rodrigo C. M. Nemer, Sergio H. Monari Soares. The use of the Morse theory to estimate the number of nontrivial solutions of a nonlinear Schrödinger equation with a magnetic field. Communications on Pure & Applied Analysis, 2021, 20 (1) : 449-465. doi: 10.3934/cpaa.2020276

[5]

Alex H. Ardila, Mykael Cardoso. Blow-up solutions and strong instability of ground states for the inhomogeneous nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2021, 20 (1) : 101-119. doi: 10.3934/cpaa.2020259

[6]

Riadh Chteoui, Abdulrahman F. Aljohani, Anouar Ben Mabrouk. Classification and simulation of chaotic behaviour of the solutions of a mixed nonlinear Schrödinger system. Electronic Research Archive, , () : -. doi: 10.3934/era.2021002

[7]

Lingyu Li, Jianfu Yang, Jinge Yang. Solutions to Chern-Simons-Schrödinger systems with external potential. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021008

[8]

Serge Dumont, Olivier Goubet, Youcef Mammeri. Decay of solutions to one dimensional nonlinear Schrödinger equations with white noise dispersion. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020456

[9]

Chungen Liu, Huabo Zhang. Ground state and nodal solutions for fractional Schrödinger-maxwell-kirchhoff systems with pure critical growth nonlinearity. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020292

[10]

Juntao Sun, Tsung-fang Wu. The number of nodal solutions for the Schrödinger–Poisson system under the effect of the weight function. Discrete & Continuous Dynamical Systems - A, 2021  doi: 10.3934/dcds.2021011

[11]

Norman Noguera, Ademir Pastor. Scattering of radial solutions for quadratic-type Schrödinger systems in dimension five. Discrete & Continuous Dynamical Systems - A, 2021  doi: 10.3934/dcds.2021018

[12]

Hua Chen, Yawei Wei. Multiple solutions for nonlinear cone degenerate elliptic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020272

[13]

Philippe Laurençot, Christoph Walker. Variational solutions to an evolution model for MEMS with heterogeneous dielectric properties. Discrete & Continuous Dynamical Systems - S, 2021, 14 (2) : 677-694. doi: 10.3934/dcdss.2020360

[14]

Kihoon Seong. Low regularity a priori estimates for the fourth order cubic nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5437-5473. doi: 10.3934/cpaa.2020247

[15]

José Luis López. A quantum approach to Keller-Segel dynamics via a dissipative nonlinear Schrödinger equation. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020376

[16]

Van Duong Dinh. Random data theory for the cubic fourth-order nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020284

[17]

Xiaorui Wang, Genqi Xu, Hao Chen. Uniform stabilization of 1-D Schrödinger equation with internal difference-type control. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021022

[18]

Peter Poláčik, Pavol Quittner. Entire and ancient solutions of a supercritical semilinear heat equation. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 413-438. doi: 10.3934/dcds.2020136

[19]

Justin Holmer, Chang Liu. Blow-up for the 1D nonlinear Schrödinger equation with point nonlinearity II: Supercritical blow-up profiles. Communications on Pure & Applied Analysis, 2021, 20 (1) : 215-242. doi: 10.3934/cpaa.2020264

[20]

Cheng He, Changzheng Qu. Global weak solutions for the two-component Novikov equation. Electronic Research Archive, 2020, 28 (4) : 1545-1562. doi: 10.3934/era.2020081

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (110)
  • HTML views (56)
  • Cited by (3)

Other articles
by authors

[Back to Top]